Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196

      [Search Papers] [Print this List]
    811. M. Rafie-Rad,
    Some new characterizations of projective Randers metrics with constant S-curvature,
    JGP 62(2012), 272-278  [abstract]   
     
    812. M. Yousofzadeh,
    Structure of root graded Lie algebras,
    J. Lie Theory 22(2012), 397-435  [abstract]   
     
    813. M. Rafie-Rad (Joint with B. Rezaei),
    On Einstein Matsumoto metrics,
    Nonlinear Anal. Real World Appl. 13(2012), 882-886  [abstract]   
     
    814. F. Ramezani and B. Tayfeh-Rezaie,
    Spectral characterization of some cubic graphs,
    Graphs Combin. 28(2012), 869-876  [abstract]   
     
    815. A. Mohammadian,
    Sums and products of square-zero matrices,
    Comm. Algebra 40(2012), 4568-4574  [abstract]   
     
    816. M. Behboodi (Joint with F. Aliniaeifard),
    Rings whose annihilating-ideal graphs have positive genus,
    J. Algebra Appl. 11(2012), #P13  [abstract]   
     
    817. A. Razani,
    Structure of shock wave for a viscous combustion model,
    Filomat 26(2012), 389-395  [abstract]   
     
    818. M. Behboodi (Joint with M. Molakarimi),
    Multiplication modules with Krull dimension,
    Turkish J. Math. 36(2012), 550-559  [abstract]   
     
    819. A. R. Ashrafi (Joint with M. J. Nadjafi-Aarani and H. Khodashenas),
    Relationship between edge Szeged and edge Wiener indices of graphs,
    Glasnik Matematicki 47(2012), 21-29  [abstract]   
     
    820. S. Maghsoudi (Joint with R. Nasr-Isfahani),
    On the second conjugate of the weighted semigroup algebra for a locally compact semigroup,
    Quaestiones Math. 35(2012), 219-227  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.